Codimension one foliations in CP n ,n3, with Kupka components
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque no. 222  (1994), p. 93-133
@incollection{AST_1994__222__93_0,
     author = {Cerveau, D. and Lins Neto, Alcides},
     title = {Codimension one foliations in $CP^n, n \geq 3$, with Kupka components},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     pages = {93-133},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__222__93_0}
}
Cerveau, D.; Lins Neto, Alcides. Codimension one foliations in $CP^n, n \geq 3$, with Kupka components, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 93-133. http://www.numdam.org/item/AST_1994__222__93_0/

[C] H. Cartan, Sur le premier problème de Cousin, C.R. Acad. Sc. 207 (1938), 558-560.

[C-M] D. Cerveau and J. F. Mattei, Formes intègrables holomorphes singulières, Astérisque 97.

[G-A] Griffths - Adams, Topics in Algebraic and Analytic Geometry, Princeton University Press, 1974.

[G.M.-L.N.] X. Gomez - Mont and A. Lins Neto, Structural stability of singular holomorphic foliations having a meromorphic first integral, to appear in Topology.

[O] J. Omegar, Persistência de folheações definidas por formas logaritmicas, thesis IMPA 1990.

[K] I. Kupka, The singularities of integrable structurally stable pfaffian forms, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1431-1432.

[S] Y. T. Siu, Techniques of extension of analytic objects, Marcel Dekker Inc., N. Y. 1974.

[S-T] Y. T. Siu and G. Trautmann, Gap-sheaves and extension of coherent analytic subsheaves, Lect. Notes in Math. 172 (1971).